MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502290
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Navigator hd was opened and soaked in water to be used in a ureteroscopy.The hydrophilic coating had rough areas that may have caused damage to the ureter if used.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
MDR Report Key8357215
Report Number8357215
Device Sequence Number18883580
Product Code FED
UDI-Device Identifier08714729839095
UDI-Public(01)08714729839095(17)201119(10)22969045
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/15/2019
Report Date (Section F) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM0062502290
Device Catalogue NumberM0062502290
Device Lot Number22969045
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2019
Patient Sequence Number1
Date Report Sent to FDA02/15/2019